# SDR 03FDEA00882

- Difficulty date: June 16, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 35,970 hours, 24,123 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01) FWD CARGO STA 660, RBL 6 IN STR 28R.  REMOVED CORROSION AND REPAIRED STR 28 RT AT BS 660 PER SRM 53-10-1, 53-10-3, FIG 1.
